Volume 183, Issue 3 – May 2016

Homological stability for Hurwitz spaces and the Cohen-Lenstra conjecture over function fields

Pages 729-786 by Jordan S. Ellenberg, Akshay Venkatesh, Craig Westerland

Decay for solutions of the wave equation on Kerr exterior spacetimes III: The full subextremalcase $|a| < M$

Pages 787-913 by Mihalis Dafermos, Igor Rodnianski, Yakov Shlapentokh-Rothman

Large gaps between primes

Pages 915-933 by James Maynard

Large gaps between consecutive prime numbers

Pages 935-974 by Kevin Ford, Ben Green, Sergei Konyagin, Terence Tao

Classicité de formes modulaires surconvergentes

Pages 975-1014 by Stéphane Bijakowski, Vincent Pilloni, Benoît Stroh

Multiplicative functions in short intervals

Pages 1015-1056 by Kaisa Matomäki, Maksym Radziwiłł

Errata of “Isoparametric hypersurfaces with $(g,m)=(6,2)$”

Pages 1057-1071 by Reiko Miyaoka